# SDR SWAA2023052430973

- Difficulty date: April 24, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8531Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63575
- Aircraft time: 19,946 hours, 9,687 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 343AT STAINLESS BLADE SEAL CRACKED<[01] REMOVED AND REPLACED PANEL 343AT STAINLESS BLADE SEAL PER SRM 51-40-02.
